# SDR SWAA2016041250802

- Difficulty date: March 15, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 34,333 hours, 17,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, BETWEEN BS 540 - 727B, RBL 25.  R & R SEAT TRACK IAW SRM.
